# SDR 95ZZZW114

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666JT
- Make and model: Gulstm G1159
- Aircraft serial: 162
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Failed
- Location: Rt Eng Fire Loop
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEB-BDL - EN ROUTE, INTERMITTENT FLASHING OF RT ENGINE FIRE WARNING LIGHT WITH THE BELL OCCURRED.  SEVERAL REOCCURANCES DURING FLIGHT FOLLOWED.  PROBLEM WAS ALLEVIATED WHEN THROTTLE WAS RETARDED.  AFTER LANDING AT BDL WITHOUT INCIDENT, THE ITEM WAS TROUBLESHOT AS BARE WIRE GOING INTO THE CONNECTOR TO THE LOWER FIRE LOOP.  CONNECTOR WAS REPLACED AND WIRES WERE REPAIRED.  OPS CHECKS OK.
